Juvederm injected superficially
Swelling and "bumpiness" following Juvederm injections are not uncommon and should go away with time. However, if Juvederm is placed too superficially or in excess quantity, it can result in visible bumps or blanching/ bluish discoloration of the surrounding area. Once the swelling is completely resolved you should see your injector. If it's the product showing, you doctor will advise if you should massage it or consider hyaluronidase to dissolve excess Juvederm.
Thanks for your photograph. First of all I wouldn't rush into any thing. Give it some time, two to three weeks to see how it settles. I certainly wouldn't hesitate contacting the Doctor or clinic who performed the procedure. In my office I do all injections. I'm a board-certified dermatologist and teach cosmetic dermatology and injection technique at the University Colorado. I trust only myself with these procedures. I think the face, for most patients, particularly women is of utmost importance. I don't understand why anyone would go to an injector who has not had a great deal of experience and training? Hopefully your injector has this type of experience. If not I would see a board-certified dermatologist or plastic surgeon. Good luck. Dr. Adrienne Stewart MD FAAD
Whitish looking lip after Juvederm?
Lips are very delicate, they bruise and swell easily. It typically takes a good two weeks for them to settle. It's best to follow up with your injector should you have any concerns.
Wait 2 week to get final result from Juvederm
Lips are an area of the face that swells very easily. You mentioned you had a lot of swelling just 2 days ago. Even though that swelling has gone down there is still probably some swelling remaining. I tell my patients that they should wait 2 weeks before they really judge the result. At that point, if there is anything that is not ideal, adjustments can be easily made. Of course, if you are worried, the best bet is to speak to your doctor.
Appearance after lip injections
Great question. Hopefully you were injected by an injection professional that works under an on-site physician who is there to take care of you should a complication arise. You will find that the swelling and whitish appearance will subside over the next couple of weeks. I would avoid doing anything until you've been seen for a 2 week follow up with your physician.
Juvederm - Lips
Thank you for sharing your case and photos. Your lips look great for five days after injection with Juvederm. It may have been injected too superficially (or migrated there), causing the whitish appearance. Make sure that your injector is aware of your concerns. As the swelling goes down, you will begin to see the beautiful appearance of your lips. Good luck!
Juvederm - top lip looks whitish now
Thank you for asking about your Juvederm.
- No, it isn't serious.
- you are right - the Juvederm is very near the surface, causing the white area.
- Call the doctor how treated you to report what has happened but wait two full weeks to allow this to improve.
Always see a Board Certified Plastic Surgeon. Best wishes - Elizabeth Morgan MD PHD FACS